How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63607
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have a rash that no one can tell me what it is? Its

This answer was rated:

I have a rash that no one can tell me what it is? Its driving me crazy!
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have seen a doctor twice and told to take antihistamines which i have been and was given a steroid cream, i have had this for 10 days now.
Assistant: Anything else in your medical history you think the doctor should know?
Customer: I take sertraline 50mg daily and have done for 10 years.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

do you have any pics?

Customer: replied 8 days ago.
its blister like on hands and feet but spreading

This is pretty classic dishydrotic eczema

do you sweat a lot in these areas?

sorry about the late reply

Customer: replied 8 days ago.
Well not really, i was abroad in Spain for 2 weeks it started after that! Thank you so much for your reply i have been very worried

I would get some hydrocortisone over the counter

it will knock it out

I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today.

Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question).

We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!

Dr. Phil, MD and 4 other Medical Specialists are ready to help you
Customer: replied 8 days ago.
I have been using hc cream for 10 days is it ok to continue

yes

it is low potency so it won't cause skin thinning